# SDR USAASB97115

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Engine: Ge CFM563B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Vlv Motor
- Part number: 7064004
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CLT - FL 1128 - AFTER TAKEOFF FROM CLT, THE FLT HAD A NR 1 ENG OVERTEMP.  EGT OVERTEMP ON T/O AT 300-400 FT AGL WAS 340 CELCIUS FOR 2-3 SECONDS.  CAPT POWERED BACK NR 1 ENG AND EGT KEPT CLIMBING.  PRECAUTION RETURN TO CLT.  NO EMERG DECLARED, FLT LANDED W/O INCIDENT.  AS PRECAUTION, THE NR 1 ENG N2 CONTL ALT, N1 IND AND N2 IND REPLACED.  LEAK CHECK AND OPS CHECK GOOD.  THE FOLLOWING DAY, A/C EXPERIENCED OVERTEMP ON NR 1 ENG.  MX PERFORMED VBV SYS CHECK PER MM 75-32-00 AND FOUND THE BLEED VLV FUEL GEAR MOTOR LOCKED UP, REPLACED SAME PER MM 75-32-01 AND RAN ENG'S.  LEAK, OPS AND PERFORMANCE CHECK WAS GOOD.  ALSO, REPLACED THE BLEED VLV STOP MECH PER MM 75-32-02.  OPS CHECKED GOOD PER MM 75-32-05.  (M)
